Publications

Journal Articles

  1. Evans, K., Fry, H., & Jacob, N. (n.d.) Fundamental solutions in $\psi$-Bessel potential spaces of certain generators of transient Lévy processes. Revue Roumaine Mathematiques Pures et Appliquees, In press
  2. Evans, K. & Jacob, N. On Adjoint Additive Processes. Probability and Mathematical Statistics, 40(2), 205-223.
    https://www.math.uni.wroc.pl/~pms/publications.php?nr=40.2
  3. Jacob, N. & Wang, F. Higher order eigenvalues for non-local Schrödinger operators. Communications on Pure & Applied Analysis, 17(1), 191-208.
  4. Jacob, N. & Bray, L. Some Considerations on the Structure of Transition Densities of Symmetric Levy Processes. Communications in Stochastic Analysis, 10(4), 405-420.
    https://digitalcommons.lsu.edu/cosa/vol10/iss4/
  5. Evans, K., Jacob, N., & Shen, C. SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS. Mathematika, 61(2), 402-413.
  6. Jacob, N., Evans, K., & Morris, O. On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups. Revue Roumaine de Mathematiques Pures et Appliquees, 59, 55-75.
  7. Jacob, N., Knopova, V., Landwehr, S., & Schilling, R. A geometric interpretation of the transition density of a symmetric Lévy process. Science China Mathematics, 55(6), 1099-1126.
  8. Evans, K. & Jacob, N. Variable order subordination in the sense of Bochner and pseudo-differential operators. Mathematische Nachrichten, 284(8-9), 987-1002.
  9. Jacob, N. & Schicks, M. Multiparameter Markov Process: Generators and associated martingales. Revue Roumaine Mathematiques Pures et Appliques, 55, 27-34.
  10. Jacob, N., Potrykus, A., Jiang-Lun, W., & Wu, J. Solving a non-linear stochastic pseudo-differential equation of Burgers type. Stochastic Processes and their Applications, 120(12)-2467.
  11. Jacob, N., Wang, Y., & Yuan, C. Stochastic differential delay equations with jumps, under nonlinear growth condition. Stochastics An International Journal of Probability and Stochastic Processes, 81(6), 571-588.
  12. Jacob, N., Wang, Y., & Yuan, C. Numerical Solutions of Stochastic Differential Delay Equations with Jumps. Stochastic Analysis and Applications, 27(4), 825-853.
  13. Jacob, N., POTRYKUS, A., & Wu, J. SOLVING A NONLINEAR PSEUDO-DIFFERENTIAL EQUATION OF BURGERS TYPE. Stochastics and Dynamics
  14. JACOB, N., TOKAREV, A., & Jacob, N. A PARAMETER-DEPENDENT SYMBOLIC CALCULUS FOR PSEUDO-DIFFERENTIAL OPERATORS WITH NEGATIVE-DEFINITE SYMBOLS. Journal of the London Mathematical Society, 70(3), 780-796.
  15. Farkas, W. & Jacob, N. Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions. Mathematische Nachrichten, 224(1), 75-104.

Books

  1. Evans, K. & Jacob, N. A Course in Analysis Vol. V: Functional Analysis, Some Operator Theory, Theory of Distributions. World Scientific.
  2. Jacob, N. & Evans, K. A Course in Analysis. Vol II: Differentiation and Integration of Functions of Several Variables, Vector Calculus World Scientific.

Book Chapters

  1. Jacob, N. & Schilling, R. Extended L p Dirichlet Spaces. Around the Research of Vladimir Maz'ya I (pp. 221-238). Springer
  2. Jacob, N., Potrykus, A., & Schicks, M. Operators associated with multi-parameter families of probability measures. In : Potential Theory and Stochastics in Albac 2007. The Aurel Cornea Memorial Volume. Ed. D.Bakry et al., Theta Series in Advanced Mathematics (pp. 157-172). Theta